Today I had a semen-like discharge. It was about a small spoon full. Looks exactly like semen and even moved like it. It is not like pus. And, it’s basically clear to clear white. Is this a concern? I’m having no pain in urination, and only a very slight irritation at the tip. I do seem to have to go to the bathroom more, but it could be in the mind.
Let me give you why it may be. I met a woman on line. Slight unprotected vaginal penetration for about 10 times for about 10 seconds each. No full penetration.
To be sure, I went to a clinic 4 days later and got treatment for gonorrhea and Chlamydia and ngu. I got a packet of powder to put in water and a pack of 4 pills that I took on the spot. I wasn’t having symptoms, but took them anyway. I took both Last Tuesday (so it’s almost been a week).
From what I understand, there’s no way if I took these pills in full that I could have these diseases. Is this true? It’s been over a week since possible exposure and almost a week since treatment. I did take a test, but gave them a false phone number that I couldn’t remember when I called for them. Did I just maybe get treatment too soon and miss incubation? Is it just a prostate secretion?
The follow-up comment below is critical; if you hadn't said it occured in association with a bowel movement, I was going to ask.
This is a normal event in most men from time to time, more frequent in some than others. During defecation, both the increased intra-abdominal pressure from straining and the movement of stool over the prostate can express normal seminal fluids from the prostate gland or the seminal vesicles (where seminal fluids accumulate between ejaculations). That the fluid is clear or white, and not yellowish or creamy (like pus) further argues against an infection. So does lack of discharge at other times and lack of pain or discomfort on urinating.
The pills for for gonorrhea and the power azithromycin to cover chlamydia and NGU. Presumably they also tested you for chlamydia and gonorrhea. The treatments are virtually 100% reliable so you can be confident that if you in fact were infected, you now are cured.
Of course giving a false phone number was dumb. What did you think they were going to do? Inappropriate breaches of medical confidentiality don't occur, and you have run up against a good reason not do mislead your docs. Why would you want to make it harder for the clinic to find you?
Anyway, don't worry about it. Probably this has nothing to do with your recent sexual encounter. If the problem recurs frequently, see your primary care provider to be safe; persistence or frequent recurrence sometimes is evidence of prostatitis. But this isn't a problem if it just happens once in a while.
I just re-read the follow-up comment. The occurrence "just before" a BM doesn't mean anything different. It probably resulted from movement of stool massaging the prostate as it moved from the upper colon into the rectum. That movement is what triggers the urge to defecate.
Most STD-related discharges would be yellowish and not look clear or white, but there are many exceptions. However, do not make the mistake of focusing on only one part of my reply. Putting together all that you say, an STD is almost impossible as an explanation for your symptoms, and if you had had one, including NGU, the treatment would have cleared it up. (There was a typo in my reply, which was supposed to read "the powder was azithromycin to cover chlamydia and NGU".)
OK. Well thank you. The only reason I re posted was that this incident occured today. You can imagine my fear when something comes out of the penis. Of course I went running for some answers given the recent incident I posted on. I'm certainly not trying to overwhelm the site. Thank you again.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.